Alert archive / Florida / River Flood Warnings in 2015
River Flood Warning 4, NWS Tallahassee, FL
NWS Tallahassee, FL issued this river flood warning at Jan 8, 2015, 9:37 AM EST for Gadsden County, Leon County, Florida. It was in force for 45 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 8, 2015, 9:37 AM EST (14:37 UTC)
- Expired
- Jan 10, 2015, 7:00 AM EST
- In force
- 45 hr
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Gadsden County, FL, Leon County, FL
The radar
The Tallahassee radar (KTLH), 27 km from the middle of the area, began a volume at 14:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ochlockonee River near Concord (CR 12) (CONF1).
- Action stage
- 33 ft
- Minor stage
- 36 ft
- Moderate stage
- 38 ft
- Major stage
- 44 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02328522, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
535 WGUS42 KTAE 081437 FLWTAE FLOOD WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 937 AM EST THU JAN 8 2015 ...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN FLORIDA... OCHLOCKONEE RIVER NEAR CONCORD (CR 12) AFFECTING GADSDEN AND LEON COUNTIES OCHLOCKONEE RIVER NEAR HAVANA (US 27) AFFECTING GADSDEN AND LEON COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC039-073-091437- /O.NEW.KTAE.FL.W.0004.150108T1437Z-150110T1200Z/ /CONF1.1.ER.150108T0530Z.150109T0000Z.150110T0600Z.NO/ 937 AM EST THU JAN 8 2015 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * FLOOD WARNING FOR THE OCHLOCKONEE RIVER NEAR CONCORD (CR 12). * UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM THURSDAY THE STAGE WAS 36.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 36.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 36.2 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SATURDAY MORNING. * IMPACT...AT 36.0 FEET...PRIMARY ACCESS TO HOMES ALONG COUNTY HIGHWAY 12 ON THE EAST BANK OF THE RIVER IN LEON COUNTY MAY BECOME RESTRICTED. && LAT...LON 3069 8432 3064 8433 3058 8439 3056 8436 3068 8422 $$ FLC039-073-091437- /O.NEW.KTAE.FL.W.0005.150108T1437Z-150113T0600Z/ /HVNF1.1.ER.150107T2030Z.150110T0600Z.150113T0000Z.NO/ 937 AM EST THU JAN 8 2015 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * FLOOD WARNING FOR THE OCHLOCKONEE RIVER NEAR HAVANA (US 27). * UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 9:15 AM THURSDAY THE STAGE WAS 25.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.6 FEET BY SATURDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY EVENING. * IMPACT...AT 25.0 FEET...THIS LEVEL IS CONSIDERED MINIMUM FLOOD STAGE. DOWNSTREAM FROM THE GAGE, A FEW HUNTING COTTAGES AND FISH CAMPS WILL BE AFFECTED. && LAT...LON 3058 8439 3049 8443 3047 8448 3043 8447 3047 8438 3056 8436 $$
3 follow-up statements
515 WGUS82 KTAE 090148 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 848 PM EST THU JAN 8 2015 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... OCHLOCKONEE RIVER NEAR CONCORD (CR 12) AFFECTING GADSDEN AND LEON COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... OCHLOCKONEE RIVER NEAR HAVANA (US 27) AFFECTING GADSDEN AND LEON COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC039-073-100148- /O.EXT.KTAE.FL.W.0004.000000T0000Z-150110T1800Z/ /CONF1.1.ER.150108T0530Z.150109T0100Z.150110T1200Z.NO/ 848 PM EST THU JAN 8 2015 ...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE OCHLOCKONEE RIVER NEAR CONCORD (CR 12). * UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 PM THURSDAY THE STAGE WAS 36.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 36.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SATURDAY MORNING. * IMPACT...AT 36.0 FEET...PRIMARY ACCESS TO HOMES ALONG COUNTY HIGHWAY 12 ON THE EAST BANK OF THE RIVER IN LEON COUNTY MAY BECOME RESTRICTED. && LAT...LON 3069 8432 3064 8433 3058 8439 3056 8436 3068 8422 $$ FLC039-073-100147- /O.CON.KTAE.FL.W.0005.000000T0000Z-150113T0600Z/ /HVNF1.1.ER.150107T2030Z.150110T0600Z.150113T0000Z.NO/ 848 PM EST THU JAN 8 2015 THE FLOOD WARNING CONTINUES FOR THE OCHLOCKONEE RIVER NEAR HAVANA (US 27). * UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 8:15 PM THURSDAY THE STAGE WAS 25.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.6 FEET BY EARLY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY EVENING. * IMPACT...AT 25.0 FEET...THIS LEVEL IS CONSIDERED MINIMUM FLOOD STAGE. DOWNSTREAM FROM THE GAGE, A FEW HUNTING COTTAGES AND FISH CAMPS WILL BE AFFECTED. && LAT...LON 3058 8439 3049 8443 3047 8448 3043 8447 3047 8438 3056 8436 $$
357 WGUS82 KTAE 091516 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1016 AM EST FRI JAN 9 2015 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... OCHLOCKONEE RIVER NEAR CONCORD (CR 12) AFFECTING GADSDEN AND LEON COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... OCHLOCKONEE RIVER NEAR HAVANA (US 27) AFFECTING GADSDEN AND LEON COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC039-073-100600- /O.EXT.KTAE.FL.W.0004.000000T0000Z-150110T0600Z/ /CONF1.1.ER.150108T0530Z.150109T0100Z.150110T0000Z.NO/ 1016 AM EST FRI JAN 9 2015 THE FLOOD WARNING CONTINUES FOR THE OCHLOCKONEE RIVER NEAR CONCORD (CR 12). * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM FRIDAY THE STAGE WAS 36.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 36.0 FEET. * IMPACT...AT 36.0 FEET...PRIMARY ACCESS TO HOMES ALONG COUNTY HIGHWAY 12 ON THE EAST BANK OF THE RIVER IN LEON COUNTY MAY BECOME RESTRICTED. && LAT...LON 3069 8432 3064 8433 3058 8439 3056 8436 3068 8422 $$ FLC039-073-101516- /O.CON.KTAE.FL.W.0005.000000T0000Z-150113T0600Z/ /HVNF1.1.ER.150107T2030Z.150110T0600Z.150113T0000Z.NO/ 1016 AM EST FRI JAN 9 2015 THE FLOOD WARNING CONTINUES FOR THE OCHLOCKONEE RIVER NEAR HAVANA (US 27). * UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 9:15 AM FRIDAY THE STAGE WAS 25.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO CONTINUE. * FLOOD STAGE IS 25.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.5 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY EVENING. * IMPACT...AT 25.0 FEET...THIS LEVEL IS CONSIDERED MINIMUM FLOOD STAGE. DOWNSTREAM FROM THE GAGE, A FEW HUNTING COTTAGES AND FISH CAMPS WILL BE AFFECTED. && LAT...LON 3058 8439 3049 8443 3047 8448 3043 8447 3047 8438 3056 8436 $$
134 WGUS82 KTAE 092122 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 422 PM EST FRI JAN 9 2015 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN FLORIDA... OCHLOCKONEE RIVER NEAR CONCORD (CR 12) AFFECTING GADSDEN AND LEON COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC039-073-092152- /O.CAN.KTAE.FL.W.0004.000000T0000Z-150110T0600Z/ /CONF1.1.ER.150108T0530Z.150109T0100Z.150109T1900Z.NO/ 422 PM EST FRI JAN 9 2015 THE FLOOD WARNING IS CANCELLED FOR THE OCHLOCKONEE RIVER NEAR CONCORD (CR 12). * AT 4:00 PM FRIDAY THE STAGE WAS 35.97 FEET. * FELL BELOW FLOOD STAGE AT 2:00 PM FRIDAY. * FLOOD STAGE IS 36.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 35.8 FEET BY SATURDAY MORNING. * IMPACT...AT 36.0 FEET...PRIMARY ACCESS TO HOMES ALONG COUNTY HIGHWAY 12 ON THE EAST BANK OF THE RIVER IN LEON COUNTY MAY BECOME RESTRICTED. && LAT...LON 3069 8432 3064 8433 3058 8439 3056 8436 3068 8422 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Jan 8, 3:55 AM EST, 5 hours 42 minutes earlier.
Area forecast discussion, Jan 8, 3:55 AM EST, 5 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
355 AM EST Thu Jan 8 2015
...Arctic Air Mass Continuing To Push Into The Area...
.Near Term [Through Today]...
Showing up very clearly this morning on WV imagery is a potent +PV
reservoir over the Southeast. Through today, this anomaly will
drift east into the western Atlantic and begin the transition from
an amplified eastern U.S. trough to a more zonal upper-level
pattern locally. At the surface, a 03z subjective analysis placed
two separate cold fronts across the Southeast. The first had
almost pushed completely through south Florida and draped west
through the central/southern Gulf. The second, which delineated
the coldest and driest air mass, stretched from near Savannah, west
through Troy, and continuing through Jackson. A quick look at
recent obs would suggest that the secondary front now lies along
I-10 in the Florida panhandle, east through Bainbridge and
Savannah. Winds have been sustained in the 10 to 15 knot range
with gusts commonly as high as 25 knots. The strongest gusts have
been along and ahead of the secondary front, though sustained
winds have been staying elevated ahead of and behind the front.
Through today, the secondary front will overspread the entire
Tri-State region with the cold Arctic dome of high pressure
spreading in behind it. The somewhat shallow cold air dome doesn't
extend much past 850mb per model cross sections and upstream
soundings. While the low-level ridge drops south today, a piece of
the northernmost portion will pinch off and move east as a weak
+PV anomaly dives out of the Northwest and amplifies a weak ridge
as it catches up to the aforementioned departing anomaly. As this
piece of the low- level ridge moves east, it will veer flow
gradually from 850mb down through the surface through the day. The
near surface flow should hold at least some sort of northeasterly
(or continental) component through much of the day while a more
maritime air mass slips in just above the surface. This will likely
limit mixing today, in fact, it appears as though mixing heights
will actually decrease today from overnight depths as the above
unfolds. Essentially, what this means for high temperatures is
that sunshine and CAA will be battling through the day. With
temperatures starting the day in the 20s everywhere and a
continued but weakening CAA regime, expect temperatures to peak in
the middle to upper 30s across Alabama and Georgia this afternoon.
In Florida, it won't be much better with around 40 degrees
expected along the I-10 corridor, and low 40s in the southeast Big
Bend and along the coast. Although the wind will be gradually
weakening through the day, we'll still be dealing with some nasty
wind chill values making the maximum apparent temperature hold in
the 30s everywhere today and not climbing out of the 20s until
around 11 am. Wake-up wind chills will be in the low teens to
single digits area-wide.
.Short Term [Tonight Through Saturday]...
The forecast for tonight is a bit more uncertain than normal for a
24-hour forecast. This mainly centers around the interplay between
a secondary cold front currently entering the Dakotas, and the
low-level anticyclone associated with the Arctic air mass now
pushing into the area. By this evening, the surface cold front
will have likely surged into the Mississippi River Valley, with
the low-level high centered somewhere near the coastal Carolinas.
This will set up a narrow layer of "return flow" just above the
surface over Florida and south Georgia. This south to southeast
flow in the 950-850mb layer should lead to an increase in low
cloud cover that will likely clip some part of the far southeast
or east sections of our forecast area (primarily east of TLH).
This cloud cover may affect the temperature trends in those areas,
although it is forecast to arrive mainly after 03Z which could
allow for a several hour window for temperatures to cool below
freezing once again. Nevertheless, we expect low temperatures to
be a little warmer than the rest of the forecast area in the
eastern Florida Big Bend and south-central Georgia. Over the rest
of the forecast area, models show a marked increase in high-level
RH tonight, so a mid-high cloud layer may develop as well.
Depending on how opaque this cloud layer is, that could affect
radiational cooling and low temperatures over the remainder of the
forecast area. While another hard freeze is still possible over
parts of the area again tonight, the uncertainties are high enough
to preclude the issuance of a Hard Freeze Warning right now.
Related to the "return flow" over our southeast areas tonight, a
few models generate enough vertical motion in this shallow layer
near saturation to produce some light QPF. This is mainly shown on
NAM-based models for now. At Valdosta and Perry, about 6-8 of the
22 SREF members indicate measurable precipitation (below about
0.05"). This is somewhat concerning for the simple reason that if
temperatures are able to fall below freezing before the cloud cover
moves in, this precipitation could fall in the form of FZDZ or
very light FZRA. It still seems more likely at the present time
that the freezing precip scenario will not occur, but there is a
low probability of some impact weather tonight. The areas we are
talking about are mainly from Jefferson (FL), Brooks (GA), Cook
(GA), and Berrien (GA) Counties and to the southeast. Negating
factors include: (1) a very dry air mass in the lowest 1000ft AGL,
(2) the very shallow saturated layer will significantly limit
precip intensity, (3) very light precip rates may be unable to
erode the dry air in the short timeframe available in order to
reach the ground, AND (4) even if precip were to occur (which is
far from certain), temperatures could still be above freezing.
Given the low probability, for now we have just included a silent
10% PoP in the forecast but we will be re-evaluating this as new
model runs arrive this morning. However, it is something to pay
attention to and remember the forecast could change later today.
.Long Term [Saturday Night Through Thursday]...
Several ejecting waves aloft in broad zonal or west-southwest flow
will keep some rain chances in the extended forecast. Models have
not shown much consistency on the timing of these waves, so for
now the rain chances in individual periods is not too high.
However, there is a good chance of rain at some point in the
extended range. Temperatures will be moderating to levels closer
to climatological normals.
&&
.Aviation...
[Through 06Z Friday] VFR conditions under clear skies will prevail
for much of the TAF. Gusty winds this morning will gradually
decrease through the day at all terminals. Expect MVFR ceilings to
spread northwest into VLD later tonight.
&&
.Marine...
Gale force gusts have been observed for much of the night at all
our offshore buoy and tower observations, so the Gale Warning will
remain in effect until 15Z. After that a Small Craft Advisory is
in effect until 00Z. This was the way those products were
inherited and they still seem to be on track. Winds and seas will
slowly subside today, eventually falling below advisory levels by
tonight. A secondary cold front should lead to another increase in
winds and seas on Friday Night - most likely to SCEC headline
levels. Those elevated winds and seas may continue into the weekend.
&&
.Fire Weather...
While an extremely dry air mass is expected to overspread the
region today, only marginal Red Flag conditions exist due to the
expected cold afternoon highs. Will keep a Red Flag warning up for
AL today, though at this time critical RH durations appear to be
rather marginal. Throughout GA, high enough fuel moisture levels
will preclude Red Flag conditions. In north Florida, an argument
could be made for Red Flag conditions in Walton, Washington, Leon,
Wakulla, and Dixie counties as ERC values above 26 will couple
with low RH and elevated winds. However, due to the fact that the
strongest winds will be earlier in the day (outside of the lowest
RH), and marginal ERC values, will hold off on a warning across
north Florida. After today, RH values will climb to above critical
levels and continue to moderate through the weekend into next
week.
&&
.Hydrology...
The Apalachicola River at Blountstown will linger near flood stage
for the next couple days, but no substantial rainfall is forecast
across the region over the next several days. Area streams and
rivers should continue to subside.
&&
.Preliminary Point Temps/PoPs...
Tallahassee 41 25 54 30 54 / 0 0 10 10 10
Panama City 41 33 52 34 53 / 0 0 10 10 10
Dothan 37 25 47 27 50 / 0 0 10 10 10
Albany 36 22 48 26 51 / 0 0 10 10 10
Valdosta 39 29 51 30 54 / 0 10 10 10 10
Cross City 43 34 57 33 59 / 0 10 10 10 10
Apalachicola 43 35 55 36 55 / 0 10 10 10 10
&&
.TAE Watches/Warnings/Advisories...
FL...Hard Freeze Warning until 1 PM EST /Noon CST/ this afternoon for
all zones.
Wind Chill Advisory until 1 PM EST /Noon CST/ this afternoon for
all zones.
GA...Hard Freeze Warning until 1 PM EST this afternoon for all zones.
Wind Chill Advisory until 1 PM EST this afternoon for all zones.
AL...Hard Freeze Warning until Noon CST today for all zones.
Wind Chill Advisory until Noon CST today for all zones.
Red Flag Warning from 10 AM this morning to 6 PM CST this
evening for all zones.
GM...Small Craft Advisory from 10 AM this morning to 7 PM EST this
evening for all marine zones.
Gale Warning until 10 AM EST this morning for all marine zones.
&&
NEAR TERM...HARRIGAN
SHORT TERM...LAMERS
LONG TERM...LAMERS
AVIATION...HARRIGAN
MARINE...LAMERS
FIRE WEATHER...HARRIGAN
HYDROLOGY...LAMERSThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 8:49 PM EST | River Flood Warning | TAE | Calhoun, Franklin, Gulf, Liberty | 3 days |
| Jan 8, 9:37 AM EST | River Flood Warning | TAE | Gadsden, Leon | 5 days |
| Jan 8, 1:58 PM EST | Hard Freeze Warning | TAE | Gadsden, Holmes, Jackson, Walton, Washington | 19 hr |
Nearby
River Flood Warnings in Florida, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.